i believe you are speaking of Relacore, an otc medication used to supposedly treat "belly fat," am i correct? If that is the case, the zoloft should have no effect on the Relacore, but i would certainly do more research on the Relacore, it's not an FDA approved medication and I don't believe there is anything other than diet and exercise that is going to help w/fat, wish it weren't true, but afraid it is. I am very leary of all of the otc meds that claim to be able to help you lose weight, alot of them contain dangerous herbs and other ingredients that they later find can cause heart failure, stroke and many other extremely serious conditions. If it is something that truly works for you, i would hate to say quit taking it, but does it? You need to let your Dr.
know that you're taking it anyway, so that he is aware of your otc medications prior to prescribing any drugs. There are things that do help your metabolism speed up a bit and may help you some w/weight loss that are truly natural. Green tea is one, and can also be found in caplets so that you don't have to drink so much of it. Water w/lemon in it is a natural metabolic booster and will help eliminate water weight also. Drink lots of it all day long. You should be taking a multi-vitamin for women that is made for your age group. One A Day over 50 is what i take, as i am 53, and usually you will get all the vitamins and nutrients you need in that, although taking something in the way of an antioxidant supplement is helpful, B vitamins are important for women as is Vitamin D, especially helpful for depression and bones, and a calcium magnesium supplement w/vitamin D is the best thing you can do for yourself to prevent problems with osteoporosis and other bone/joint diseases down the road.. Check w/your Dr. and if he does not know anything about vitamins and what you may need to help you, than see if you can find a naturopath or someone at the vitamin store that is truly knowledgable. You can certainly OD on vitamins just like anything else, so be careful, but always let your Dr. know of anything you are taking that isn't something he prescribed. Pharmacists are very helpful in telling you what drugs and otc vitamins may not mix well also. You are better off to try the things i mentioned than continue w/the Relacore, as it's quite possible that may be adding to your depression. Do a little more research on it and maybe you will change your mind about needing it. Good luck to you in finding what you need. Dede
i would ask the pharmacist. i was gonna start taking st. johns wart when i was on birth control. i called my pharmacist and asked was it ok... he said the st johns wart would kill my birth control! i have my tubes tied now. but anyways... st johns wart is a herbal supplement that suppose to improve your mood. like an herbal anti-depressant. so if an herbal medication can affect a prescription i believe anything can!
- Zoloft Information for Consumers
- Zoloft Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zoloft (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Nov 2010 • 5 answers
Posted 27 Aug 2011 • 14 answers
Posted 20 Jan 2012 • 2 answers
Posted 12 Apr 2013 • 3 answers
Zoloft - Hi I am new here I would like to ask this question because I was never clear about this so?
Posted 18 Aug 2016 • 4 answers